Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Mar 10, 2007, 9:58 AM PST for Los Angeles County, California. It took effect at Mar 10, 2007, 4:00 PM PST. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2007, 9:58 AM PST (17:58 UTC)
- In effect from
- Mar 10, 2007, 4:00 PM PST
- Expired
- Mar 13, 2007, 7:00 PM PDT
- In force
- 3 days
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KLOX 101758 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 958 AM PST SAT MAR 10 2007 ...RED FLAG WARNING IN EFFECT FROM 4 PM PST THIS AFTERNOON TO 7 PM PDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES... ...FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND POSSIBLE RECORD HIGH TEMPERATURES OVER THE COASTAL VALLEYS OF VENTURA AND LOS ANGELES COUNTIES FROM SUNDAY MORNING THROUGH MONDAY EVENING... AREAS OF STRONG AND GUSTY NORTH AND NORTHEAST WINDS WILL PREVAIL AT TIMES THROUGH MONDAY. AREAS OF RELATIVELY LOW HUMIDITIES OVER THE HIGHER ELEVATIONS THIS MORNING WILL DESCEND AND BECOME WIDESPREAD OVER THE HIGH COUNTRY IN THE AFTERNOON. A RED FLAG WARNING IS IN EFFECT DUE TO THE COMBINATION OF STRONG GUSTY WINDS...LOW HUMIDITIES AND UNSEASONABLY LOW LIVE FUEL MOISTURE. THE LOW HUMIDITIES WILL PERSIST OVERNIGHT AND ARE EXPECTED TO SPREAD OVER THE COASTAL VALLEYS THROUGH SUNDAY MORNING AND A RED FLAG WARNING IS POSSIBLE IN THE INTERIOR COASTAL VALLEYS AS WELL. THE STRONG AND GUSTY WINDS ARE EXPECTED TO DIMINISH AND THE ONSHORE WINDS ARE EXPECTED TO STRENGTHEN AND HUMIDITIES WILL BEGIN TO RECOVER MONDAY NIGHT. CAZ252>254-110015- /O.UPG.KLOX.FW.A.0005.070310T2000Z-070313T0200Z/ /O.NEW.KLOX.FW.W.0007.070311T0000Z-070313T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 958 AM PST SAT MAR 10 2007 ...RED FLAG WARNING IN EFFECT FROM 4 PM PST THIS AFTERNOON TO 7 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 PM PST THIS AFTERNOON TO 7 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES BELOW 15 PERCENT AS WELL AS FREQUENT GUSTY WINDS OVER 35 MPH AT TIMES WILL DESCEND OVER THE LOWER ELEVATIONS BY THE LATE AFTERNOON. THE DRY AND GUSTY WINDS COMBINED WITH DRY FUEL MOISTURE AND WARM TEMPERATURES WILL PERSIST THROUGH MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244>247-288-110015- /O.CON.KLOX.FW.A.0005.070311T1700Z-070313T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 958 AM PST SAT MAR 10 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS THE INTERIOR VALLEYS SUNDAY AND CONTINUE INTO MONDAY EVENING. PROLONGED RELATIVE HUMIDITIES BELOW 15 PERCENT COMBINED WITH TEMPERATURES IN THE 80S AND 90S AND DRY FUEL MOISTURE MAY CREATE A DANGER OF RAPID FIRE GROWTH. $$ FORWOOD
7 follow-up statements
000 WWUS86 KLOX 102334 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 334 PM PST SAT MAR 10 2007 ...FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND POSSIBLE RECORD HIGH TEMPERATURES OVER THE COASTAL VALLEYS OF VENTURA AND LOS ANGELES COUNTIES FROM SUNDAY MORNING THROUGH MONDAY EVENING... ...RED FLAG WARNING IN EFFECT THROUGH 7 PM PDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES... AREAS OF STRONG GUSTY NORTH AND NORTHEAST WINDS WILL PREVAIL AT TIMES THROUGH MONDAY. AREAS OF RELATIVELY LOW HUMIDITIES OVER THE HIGHER ELEVATIONS WILL CONTINUE TO DESCEND AND REMAIN WIDESPREAD OVER THE HIGH COUNTRY THROUGH SUNDAY MORNING. A RED FLAG WARNING IS IN EFFECT DUE TO THE COMBINATION OF STRONG GUSTY WINDS...LOW HUMIDITIES AND UNSEASONABLY LOW LIVE FUEL MOISTURE. THE LOW HUMIDITIES ARE EXPECTED TO SPREAD OVER THE COASTAL INTERIOR VALLEYS THROUGH SUNDAY MORNING AND A RED FLAG WARNING IS LIKELY IN THE COASTAL INTERIOR VALLEYS AS WELL. THE STRONG GUSTY WINDS ARE EXPECTED TO DIMINISH AND THE ONSHORE WINDS ARE EXPECTED TO STRENGTHEN AND HUMIDITIES WILL BEGIN TO RECOVER MONDAY NIGHT. CAZ252>254-111715- /O.CON.KLOX.FW.W.0007.070311T0000Z-070313T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 334 PM PST SAT MAR 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY. RELATIVE HUMIDITIES IN THE MID TEENS WITH LITTLE OR NO OVERNIGHT RECOVERY AS WELL AS FREQUENT GUSTY WINDS 35 MPH OR MORE AT TIMES WILL PERSIST OVERNIGHT. THE DRY AND GUSTY WINDS COMBINED WITH DRY FUEL MOISTURE AND WARM TEMPERATURES WILL PERSIST THROUGH MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244>247-288-111715- /O.CON.KLOX.FW.A.0005.070311T1700Z-070313T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 334 PM PST SAT MAR 10 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS THE INTERIOR VALLEYS SUNDAY AND CONTINUE INTO MONDAY EVENING. PROLONGED RELATIVE HUMIDITIES BELOW 15 PERCENT COMBINED WITH TEMPERATURES IN THE 80S AND 90S AND DRY FUEL MOISTURE MAY CREATE A DANGER OF RAPID FIRE GROWTH. $$ FORWOOD
000 WWUS86 KLOX 111643 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 943 AM PDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM PDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND RECORD HIGH TEMPERATURES FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES AND FOR THE INTERIOR COASTAL VALLEYS OF VENTURA AND LOS ANGELES COUNTIES... STRONG...GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED THROUGH AND BELOW PASSES AND CANYONS TODAY. THESE WINDS WILL DIMINISH TONIGHT...BUT RETURN AGAIN MONDAY MORNING. AT THE SAME TIME... VERY DRY CONDITIONS WILL SPREAD FROM THE MOUNTAINS TO THE INTERIOR PORTIONS OF THE COASTAL VALLEYS THROUGH THE PERIOD WITH VERY POOR OVERNIGHT RECOVERIES. THE COMBINATION OF GUSTY WINDS...VERY LOW HUMIDITIES AND RECORD HIGH TEMPERATURES WILL RESULT IN INCREASED FIRE DANGER. THEREFORE...RED FLAG WARNINGS HAVE BEEN EXPANDED TO INCLUDE COASTAL VALLEY PORTIONS OF VENTURA AND LOS ANGELES COUNTIES. THE STRONG GUSTY WINDS ARE EXPECTED TO DIMINISH AND THE WINDS SHOULD TURN ONSHORE LATE MONDAY WITH SOME INCREASE IN HUMIDITIES MONDAY NIGHT. HOWEVER...DRY AND UNSEASONAL WARM TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE WEEK. CAZ244>247-288-120045- /O.UPG.KLOX.FW.A.0005.070311T1700Z-070313T0200Z/ /O.EXA.KLOX.FW.W.0007.000000T0000Z-070313T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 943 AM PDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. CRITICAL FIRE WEATHER CONDITIONS HAVE EXPANDED INTO THE INTERIOR VALLEYS THIS MORNING...AND ARE EXPECTED TO CONTINUE INTO MONDAY EVENING. PROLONGED RELATIVE HUMIDITIES BELOW 15 PERCENT COMBINED WITH TEMPERATURES IN THE 80S AND 90S AND DRY FUEL MOISTURE CREATE A DANGER OF RAPID FIRE GROWTH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ252>254-120045- /O.CON.KLOX.FW.W.0007.000000T0000Z-070313T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 943 AM PDT SUN MAR 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY. FREQUENT GUSTY WINDS 35 MPH OR MORE THIS MORNING WILL DIMINISH LATER TODAY...BUT RETURN AGAIN MONDAY MORNING. AT THE SAME TIME... RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO MID TEENS WITH VERY POOR OVERNIGHT RECOVERIES ARE EXPECTED THROUGH MONDAY EVENING. IN ADDITION...RECORD HIGH TEMPERATURES ARE EXPECTED SUNDAY AND MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DANIELSON/KAPLAN
000 WWUS86 KLOX 112243 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 343 PM PDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM PDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND RECORD HIGH TEMPERATURES... BUILDING HIGH PRESSURE ALOFT AND MODERATE OFFSHORE PRESSURE GRADIENTS HAVE PRODUCED A COMBINATION OF GUSTY WINDS...SINGLE DIGIT RELATIVE HUMIDITIES AND UNSEASONAL HOT TEMPERATURES. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MONDAY. AS A RESULT...RED FLAG WARNINGS CONTINUE IN EFFECT FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES...AS WELL AS THE COASTAL VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. WINDS IN THE MOUNTAINS AND FOOTHILLS ARE DIMINISHING OVER MOST OF THE REGION THIS AFTERNOON. EXPECT WINDS TO CONTINUE TO DECREASE THIS EVENING...BUT INCREASE AGAIN MONDAY MORNING TO BELOW ADVISORY LEVELS. THE LARGER STORY FROM A FIRE WEATHER PERSPECTIVE IS THE COMBINATION OF VERY LOW HUMIDITIES AND RECORD SETTING HIGH TEMPERATURES. THE MOUNTAINS AND COASTAL VALLEYS SAW MANY SINGLE DIGIT HUMIDITY READINGS TODAY. WITH THE UPPER HIGH ENTRENCHED OVER THE REGION THROUGH MONDAY...EXPECT THAT OVERNIGHT HUMIDITY RECOVERIES WILL BE VERY POOR...WITH SINGLE DIGIT RELATIVE HUMIDITIES RETURNING AGAIN ON MONDAY. IN ADDITION...SEVERAL HIGH TEMPERATURE RECORDS HAVE BEEN SET THIS AFTERNOON. THIS IS EXPECTED TO BE REPEATED ON MONDAY WHEN MORE RECORDS ARE EXPECTED TO FALL. ON TUESDAY...ONSHORE CONDITIONS ARE EXPECTED TO DEVELOP PUTTING AN END TO THE RECORD HIGH TEMPERATURES AND INCREASING RELATIVE HUMIDITY TO ABOVE CRITICAL LEVELS. HOWEVER...DRY AND UNSEASONAL WARM TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE WEEK. CAZ252>254-121545- /O.CON.KLOX.FW.W.0007.000000T0000Z-070313T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 343 PM PDT SUN MAR 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY. AREAS OF GUSTY WINDS 35 MPH OR STRONGER WILL DIMINISH SOMEWHAT THIS EVENING...BUT RETURN AGAIN BY MONDAY MORNING. AT THE SAME TIME...RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO MID TEENS WITH VERY POOR OVERNIGHT RECOVERIES ARE EXPECTED THROUGH MONDAY EVENING. IN ADDITION...RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244>247-288-121545- /O.CON.KLOX.FW.W.0007.000000T0000Z-070313T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 343 PM PDT SUN MAR 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY. VERY DRY CONDITIONS HAVE OVERSPREAD MOST VALLEY LOCATIONS TODAY. SINGLE DIGIT RELATIVE HUMIDITIES WERE WIDESPREAD THIS AFTERNOON. LOOK FOR VERY POOR OVERNIGHT RECOVERIES TONIGHT AND A RETURN TO SINGLE DIGIT RELATIVE HUMIDITIES AND RECORD HIGH TEMPERATURES ON MONDAY. PROLONGED RELATIVE HUMIDITIES BELOW 15 PERCENT COMBINED WITH TEMPERATURES IN THE 80S AND 90S AND DRY FUEL MOISTURE CREATE A DANGER OF RAPID FIRE GROWTH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DANIELSON/KAPLAN
000 WWUS86 KLOX 121657 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 957 AM PDT MON MAR 12 2007 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM PDT TODAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND RECORD HIGH TEMPERATURES... HIGH PRESSURE ALOFT WILL LINGER OVER THE REGION TODAY AND BEGIN TO DRIFT TO THE SOUTH ON TUESDAY. IN ADDITION...MODERATE OFFSHORE GRADIENTS THIS MORNING ARE EXPECTED TO TURN WEAKLY ONSHORE TUESDAY AFTERNOON. THEREFORE...LOOK FOR GUSTY WINDS THIS MORNING TO DIMINISH THIS AFTERNOON. WHILE HIGH TEMPERATURES WILL BE AT RECORD SETTING LEVELS AGAIN TODAY...EXPECT SOME COOLING ON TUESDAY. DRY CONDITIONS...HOWEVER...ARE EXPECTED TO CONTINUE THROUGH TUESDAY AND THE REMAINDER OF THE WEEK. WHILE SOME AREAS WILL SEE SOME WEAK RECOVERIES TONIGHT...AREAS LIKE THE SAN GABRIEL MOUNTAINS...THE SANTA CLARITA VALLEY AND INLAND PORTIONS OF THE SAN GABRIEL AND SAN FERNANDO VALLEYS MIGHT NOT SEE HUMIDITY RECOVERIES TO ABOVE CRITICAL LEVELS TONIGHT. THEREFORE...THE RED FLAG WARNINGS FOR THOSE AREAS MAY HAVE TO BE EXTENDED THROUGH TUESDAY. WILL MAKE THAT DECISION BY THE NEXT FORECAST UPDATE. CAZ252>254-130200- /O.CON.KLOX.FW.W.0007.000000T0000Z-070313T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 957 AM PDT MON MAR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. AREAS OF GUSTY WINDS TO AROUND 35 MPH THIS MORNING WILL DIMINISH THIS AFTERNOON. HOWEVER...WIDESPREAD AREAS OF RELATIVE HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL CONTINUE THROUGH TODAY...WITH VERY POOR RECOVERIES EXPECTED TONIGHT. IN ADDITION...RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN ON MONDAY. $$ CAZ244>247-288-130200- /O.CON.KLOX.FW.W.0007.000000T0000Z-070313T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 957 AM PDT MON MAR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. VERY DRY CONDITIONS WILL PERSIST OVER THE VALLEY LOCATIONS TODAY AND THE UPPER SLOPES OF THE SANTA MONICA MOUNTAINS. MANY AREAS WILL SEE SINGLE DIGIT RELATIVE HUMIDITIES. IN ADDITION...EXPECT MORE HIGH TEMPERATURE RECORDS TO FALL TODAY. THE COMBINATION OF HEAT AND VERY LOW HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. TONIGHT...SOME INTERIOR AREAS WILL SEE LITTLE OR NO RECOVERY IN HUMIDITY LEVELS. THEREFORE...THERE IS THE POSSIBILITY THAT RED FLAG WARNINGS WILL HAVE TO BE EXTENDED FOR PORTIONS OF THE REGION. $$ DANIELSON
000 WWUS86 KLOX 122229 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 329 PM PDT MON MAR 12 2007 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM PDT TUESDAY FOR VERY LOW RELATIVE HUMIDITIES AND UNSEASONAL HIGH TEMPERATURES... OFFSHORE GRADIENTS HAVE DECREASED SUBSTANTIALLY TODAY WITH A CORRESPONDING REDUCTION IN THE EASTERLY WINDS. LOOK FOR GRADIENTS TO TURN ONSHORE ON TUESDAY...WITH ONSHORE WINDS...COOLER TEMPERATURES AND AN INCREASE IN RELATIVE HUMIDITIES. HOWEVER... INTERIOR PORTIONS OF THE REGION WILL LIKELY REMAIN VERY DRY THROUGH TUESDAY. SPECIFICALLY...THE MOUNTAINS FROM SANTA BARBARA THROUGH LOS ANGELES COUNTY...THE COASTAL SLOPES...AND INTERIOR PORTIONS OF THE COASTAL VALLEYS WILL LIKELY SEE AREAS OF SINGLE DIGIT RELATIVE HUMIDITIES LINGER OVERNIGHT AND BECOME WIDESPREAD AGAIN ON TUESDAY. THEREFORE...THE RED FLAG WARNING FOR THIS REGION HAS BEEN EXTENDED THROUGH 7 PM ON TUESDAY. CAZ252>254-131700- /O.EXT.KLOX.FW.W.0007.000000T0000Z-070314T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 329 PM PDT MON MAR 12 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM PDT TUESDAY... THE RED FLAG WARNING HAS NOW BEEN EXTENDED UNTIL 7 PM PDT TUESDAY. VERY DRY CONDITIONS WITH WIDESPREAD AREAS OF RELATIVE HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL CONTINUE THROUGH THIS EVENING. TONIGHT...LOOK FOR VERY POOR RECOVERIES WITH SOME AREAS OF SINGLE DIGIT RELATIVE HUMIDITIES CONTINUING THROUGH THE PERIOD. ON TUESDAY...LOOK FOR VERY DRY CONDITIONS AGAIN WITH WIDESPREAD SINGLE DIGIT RELATIVE HUMIDITIES. $$ CAZ244>247-288-131700- /O.EXT.KLOX.FW.W.0007.000000T0000Z-070314T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 329 PM PDT MON MAR 12 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM PDT TUESDAY... THE RED FLAG WARNING HAS NOW BEEN EXTENDED UNTIL 7 PM PDT TUESDAY. VERY DRY CONDITIONS WITH WIDESPREAD AREAS OF RELATIVE HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL CONTINUE INTO THIS EVENING. TONIGHT...LOOK FOR VERY POOR RELATIVE HUMIDITY RECOVERIES. INTERIOR PORTIONS OF THE COASTAL VALLEYS AND INLAND PORTIONS OF THE SANTA MONICA MOUNTAINS WILL LIKELY SEE SINGLE DIGIT RELATIVE HUMIDITIES LINGER THROUGH THE NIGHT. ON TUESDAY...LOOK FOR VERY DRY CONDITIONS AGAIN WITH WIDESPREAD SINGLE DIGIT RELATIVE HUMIDITIES. $$ DANIELSON
000 WWUS86 KLOX 132204 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 304 PM PDT TUE MAR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM PDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITIES AND UNSEASONABLE HIGH TEMPERATURES FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES AND THE INTERIOR COASTAL VALLEYS OF VENTURA AND LOS ANGELES COUNTIES... WHILE HIGH PRESSURE CONTINUES TO WEAKEN OVER CALIFORNIA AND OUR FLOW BECOMES INCREASINGLY ONSHORE...VERY DRY CONDITIONS AND VERY WARM TEMPERATURES CONTINUE ACROSS MUCH OF INTERIOR SOUTHERN CALIFORNIA THIS AFTERNOON. THIS INCLUDES THE MOUNTAINS AND INTERIOR COASTAL VALLEYS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES WHERE SINGLE DIGIT MINIMUM HUMIDITES ARE OCCURRING AND WILL CONTINUE TO DO SO FOR THE NEXT FEW HOURS. BY THIS EVENING...TEMPERATURES WILL LOWER WITH SUNSET AND HUMIDITIES WILL RISE AS THE ONSHORE FLOW STRENGTHENS. THEREFORE... THE RED FLAG WARNINGS FOR THIS REGION WILL CONTINUE UNTIL 7PM THIS EVENING. CAZ252>254-140200- /O.CON.KLOX.FW.W.0007.000000T0000Z-070314T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 304 PM PDT TUE MAR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITIES AND UNSEASONABLE HIGH TEMPERATURES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. VERY DRY CONDITIONS WITH WIDESPREAD AREAS OF RELATIVE HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL CONTINUE THROUGH EARLY THIS EVENING. SOME RECOVERY IS EXPECTED TONIGHT WITH READINGS LATER TONIGHT IN THE 20S AND 30S WITH MINIMUM HUMIDITIES ON WEDNESDAY IN THE TEENS AND 20S. SLIGHTLY COOLER TEMPERATURES CAN BE EXPECTED ON WEDNESDAY AS WELL. $$ CAZ244>247-288-140200- /O.CON.KLOX.FW.W.0007.000000T0000Z-070314T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 304 PM PDT TUE MAR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITIES AND UNSEASONABLE HIGH TEMPERATURES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. VERY DRY CONDITIONS WITH WIDESPREAD AREAS OF RELATIVE HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL CONTINUE THROUGH EARLY THIS EVENING. SOME RECOVERY IS EXPECTED TONIGHT WITH READINGS LATER TONIGHT IN THE 20S AND 30S WITH MINIMUM HUMIDITIES ON WEDNESDAY IN THE 20S. COOLER TEMPERATURES CAN BE EXPECTED ON WEDNESDAY AS WELL. $$ TRM
000 WWUS86 KLOX 140146 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 646 PM PDT TUE MAR 13 2007 ...RED FLAG WARNING ALLOWED TO EXPIRE... .A DEVELOPING ONSHORE FLOW REGIME WILL MODERATE THE AIR MASS OVER SOUTHERN CALIFORNIA TONIGHT AND WEDNESDAY MORNING. HIGH PRESSURE WILL WEAKEN AS TROUGH OF LOW PRESSURE APPROACHES THE AREA...HOWEVER NO CHANCE OF WETTING RAIN IS EXPECTED. CAZ252>254-140300- /O.EXP.KLOX.FW.W.0007.000000T0000Z-070314T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 646 PM PDT TUE MAR 13 2007 ...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED A RED FLAG WARNING FOR VERY LOW RELATIVE HUMIDITIES AND UNSEASONABLE HIGH TEMPERATURES TO EXPIRE AT 7 PM PDT THIS EVENING. A DEVELOPING ONSHORE FLOW PATTERN IS MODERATING THE AIR MASS TONIGHT. LOCALIZED RED FLAG CRITERIA MAY STILL BE MET THIS EVENING...BUT THE THREAT IS DIMINISHING AND WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO REDEVELOP. $$ CAZ244>247-288-140300- /O.EXP.KLOX.FW.W.0007.000000T0000Z-070314T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 646 PM PDT TUE MAR 13 2007 ...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED A RED FLAG WARNING FOR VERY LOW RELATIVE HUMIDITIES AND UNSEASONABLE HIGH TEMPERATURES TO EXPIRE AT 7 PM PDT THIS EVENING. A DEVELOPING ONSHORE FLOW PATTERN IS MODERATING THE AIR MASS TONIGHT. LOCALIZED RED FLAG CRITERIA MAY STILL BE MET THIS EVENING...BUT THE THREAT IS DIMINISHING AND WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO REDEVELOP. $$ HALL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Mar 10, 9:55 AM PST, 3 minutes earlier.
Area forecast discussion, Mar 10, 9:55 AM PST, 3 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 AM PST SAT MAR 10 2007 ...UPDATED AVIATION DISCUSSION... ...DAYLIGHT SAVING TIME BEGINS EARLY SUNDAY MORNING... ...POSSIBLE RECORD BREAKING HEAT SUNDAY AND MONDAY... .SHORT TERM... UPDATED ZONES JUST TO CLEAN UP ZONES WHERE LOW CLOUDS HAD BURNED OFF. CURRENT FORECAST ON TRACK. 12Z WRF HAS 00Z BL TEMP OF 17 TODAY 23 TOMORROW AND 25 MONDAY. WRF GRDS SHOW A -4 OFFSHORE PUSH TOMORROW MORNING AND A -3 MONDAY GRADIENT. MORE IMPORTANTLY 00Z SUNDAY AFTERNOON GRADS ARE STILL OFFSHORE WHILE BY MONDAY AFTERNOON E/W GRADS ARE 1 MB ONSHORE. BOTH DAYS ARE GOING TO BE HOT THESE CONDITIONS USUALLY RESULT IN WIDESPREAD 90S. OFFSHORE WINDS WILL LAST INTO TUESDAY WITH A MAX OCCURRING SUNDAY MORNING. STILL UPPER THERMAL SUPPORT IS NOT THERE AND WINDS WILL BE BELOW ADVISORY CRITERIA EXCEPT FOR AN ISOLATED GUST OR TWO DIRECTLY BELOW PASSES AND CANYONS. ...FROM PREVIOUS DISCUSSION... UPPER HIGH OFF THE COAST WILL STRENGTHEN AND EXPAND INTO CA TONIGHT/SUNDAY. AT THE SAME TIME...SFC HIGH PRESSURE WILL DROP INTO THE GREAT BASIN AND BUILD WWD INTO CA. ALTHOUGH UPPER SUPPORT WILL NOT BE IMPRESSIVE...GRADS SHOULD BE STRONG ENOUGH TO CAUSE GUSTY NELY WINDS IN THE MTNS OF L.A./VTU COUNTIES TONIGHT...SPREADING INTO THE VLYS AND LOCALLY INTO THE CSTL SXNS OF L.A. COUNTY SUNDAY MORNING. AT THIS POINT...XPCT WINDS TO REMAIN MOSTLY BELOW ADVISORY LVLS...BUT IT COULD GET CLOSE IN THE MTNS. WITH THE OFFSHORE FLOW...SIGNIFICANT RISES IN HGTS/THICKNESSES AND SIGNIFICANT WARMING AT 850 AND 950 MB...THERE SHOULD BE QUITE A WARM UP IN MOST AREAS W OF THE MTNS ON SUNDAY. OFFSHORE FLOW MAY NOT BE STRONG ENOUGH TO BRING HUGE WARMING TO ALL IMDT BEACH AREAS...BUT ACROSS INTERIOR SXNS OF THE CSTL PLAIN AND IN THE VLYS...XPCT 10 TO 15 DEGREES OF WARMING IN MANY LOCATIONS. MANY VLY LOCATIONS WILL LIKELY REACH OR EXCEED 90 DEGREES ON SUNDAY...AND IT COULD GET CLOSE TO 90 ACRS INTERIOR SXNS OF THE L.A. COUNTY CSTL PLAIN. THERE SHOULD BE A FEW DEGREES OF WARMING IN THE MTNS AND DSRTS AS WELL. XPCT SOME RECORD TO BE TIED OR BROKEN ACRS THE AREA ON SUNDAY. THE STRONG UPPER HIGH WILL MOVE RIGHT OVER THE AREA ON MONDAY. LOW LVL GRADS WILL REMAIN OFFSHORE...STRONG ENOUGH FOR GUSTY WINDS AGAIN IN THE MTNS...VLYS AND SOME CSTL SXNS OF L.A. AND VTU COUNTIES. IT WILL BE A VERY WARM NIGHT SUNDAY NIGHT IN THE FOOTHILLS AND WHERE IT REMAINS WINDS...WITH TEMPS PROBABLY STAYING ABOVE 70 IN THOSE AREAS. MODELS SHOW ADDITIONAL WARMING AT 850 AND 950 MB...SO TEMPS WILL LIKELY WARM UP A FEW MORE DEGREES IN MOST AREAS...MAKING FOR A VERY ANOMALOUSLY WARM MID MARCH DAY IN MOST AREAS. WARMER VLY LOCATIONS WILL HAVE TEMPS WELL INTO THE 90S ON MONDAY. TEMPS ACRS INTERIOR SXNS OF THE CSTL PLAIN FROM SLO COUNTY THROUGH L.A. COUNTY WILL LIKELY RISE WELL INTO THE 80S...WITH SOME 90S POSSIBLE ACRS INTERIOR L.A. AND VTU COUNTY CSTL AREAS. SOME LOCATIONS WILL HAVE HIGHS ABOUT 25 DEGREES ABOVE NORMAL ON MONDAY. MANY DAILY RECORDS WILL LIKELY FALL ON MONDAY. THE COMBINATION OF THE HEAT...VERY DRY CONDITIONS...SOME GUSTY WINDS...AND THE LACK OF RAIN THIS WINTER WILL LIKELY CAUSE FIRE WEATHER CONDS TO APCH CRITICAL LVLS IN THE VLYS OF L.A. AND VTU COUNTIES AND THE SANTA MONICA MTNS SUNDAY THROUGH MONDAY... AND FIRE WEATHER WATCHES ARE IN EFFECT FOR THESE AREAS. IN THE MTNS OF L.A....VTU AND SBA COUNTIES...THE DRYING WILL START EARLIER...SO FIRE WEATHER WATCHES BEGIN THIS AFTERNOON AND CONT THROUGH MONDAY. .LONG TERM...THE UPPER HIGH WILL GRADUALLY WEAKEN TUE AND WED...SO XPCT GRADUAL COOLING EACH DAY...QUICKEST ACRS THE CSTL PLAIN AS OFFSHORE GRADS TURN ONSHORE. TEMPS SHOULD STILL REACH 90 IN THE WARMER VLYS ON TUE...BUT WILL PROBABLY NOT DO SO ON WED. THEN... XPCT MOSTLY MINOR DAY TO DAY CHANGES IN TEMPS THU AND FRI... WITH TEMPS GENERALLY WELL ABOVE NORMAL ACRS MOST OF THE AREA. THERE IS NO THREAT OF RAIN THROUGH AT LEAST FRI. && .AVIATION... 10/1750Z LOW CLOUDS QUICKLY BURNING OFF OVER THE IMMEDIATE COAST. SOME MVFR VSBYS THROUGH EARLY AFTERNOON...THEN BECOMING VFR AT ALL AIRFIELDS IN FORECAST AREA. FAIRLY STRONG NORTHERLY GRADIENTS STILL OCCURRING ACROSS THE LA/VTU COUNTY MOUNTAINS THIS MORNING WITH GUSTS UP TO 55 MPH POSSIBLE. THESE WINDS SHOULD DIMINISH SOME THIS AFTERNOON...THEN STRENGTHEN ONCE AGAIN THIS EVENING THROUGH THE OVERNIGHT HOURS. EXPECT SOME MDT UDDF AND LLWS AS OFFSHORE FLOW WILL BECOME MORE WIDESPREAD ACROSS THE USUAL OFFSHORE WIND PRONE PASSES ACROSS THE LA/VTU COUNTIES. HAVE ADDED SOME WIND SHEAR FOR KBUR/KVNY TAFS PRE DAWN HOURS FOR SUNDAY. KLAX SHOULD EXPERIENCE SOME MVFR VSBYS THROUGH EARLY AFTERNOON...THEN BECOMING VFR. EXPECT VARIABLE WINDS 6 KTS OR LESS...WITH LIGHT SEA-BREEZE NEAR 10 KT KICKING IN BETWEEN 19-20Z KBUR SHOULD REMAIN SE FLOW LESS THAN 6 KT THIS AFTERNOON...BECOMING NORTH TO NORTHEAST THIS EVENING. ADDED WIND SHEAR GROUP AFTER 09Z WITH STRONGER NE FLOW NEAR 015. && .LOX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...BRUNO/ASR AVIATION...KAPLAN WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 10, 6:00 AM PST, 3 hours 58 minutes before
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
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.